# SDR AALA20190508001

- Difficulty date: May 6, 2019
- Submitted: May 9, 2019
- Operation: Air carrier
- Aircraft: N991AU
- Make and model: Airbus A321-231
- Aircraft serial: 7131
- Aircraft time: 8,605 hours, 3,284 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING PS CHECK OF THE EMERGENCY LIGHTS, FOUND FAULT BATTERY/EPSU (13WL) AFT LEFT. MAINTENANCE REPLACED BATTERY OF THE EPSU PER MM 33-51-38.
